MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1550325-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and stenosis are listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use (eifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The two additional xience sierra stents are filed under separate medwatch report numbers.Stents remain implanted in the patient.There was no device malfunction reported.
 
Event or Problem Description
It was reported that in (b)(6) 2018 the patient had a myocardial infarction that was treated with three xience sierra stents (two were sizes 3.25x23 and one 3.25x33) in the proximal and mid right coronary arteries and two non-abbott stents in the mid left circumflex coronary artery and in the diagonal artery (sizes 2.0x15 and 2.0x18).At the one year follow-up visit on (b)(6) 2019, the angiogram found several blockages in the coronary artery.A five vessel coronary artery bypass graft surgery was performed on (b)(6) 2019.Reportedly, the patient continued to have chest pain after the xience stents were implanted in 2018.The patient was removed from the ventilator on (b)(6) 2019.The patient was discharged home on (b)(6) 2019.

Brand Name
XIENCE SIERRA
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9272128
Report Number2024168-2019-13139
Device Sequence Number160801
Product Code NIQ
UDI-Device Identifier08717648227356
UDI-Public08717648227356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2019
Device Catalogue Number1550325-23
Device Lot Number8061341
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SIERRA STENTS: 3.25X23, 3.25X33
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age71 YR
Patient Weight77